# SDR U30A200200003

- Difficulty date: January 3, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N261AV
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 68 hours, 23 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE REPORTED COMING FROM NR 4 OVEN (AFT GALLEY) DURING OPERATION.  INSPECTED AND CLEANED NR 4 OVEN; REMOVED FOOD SPILL IN BOTTOM OF OVEN.  OPS CHECK GOOD, NO SMOKE AFTER CLEANING.
